MathSciNet Relay Station
MathSciNet bibliographic data
MR2781763 34K14 (34K30 46N20 47N20)
Dimbour, William Almost automorphic solutions for differential equations with piecewise constant argument in a Banach space. Nonlinear Anal. 74 (2011), no. 6, 2351–2357.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement